MAUDE Adverse Event Report: VYAIRE MEDICAL INC. LTV 2200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL INC. LTV 2200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LTV 2200
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device was returned and evaluation is anticipated but not yet begun.Once a final investigation is complete, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported the pressure on this unit kept rising, then would dump and back and forth during use on a patient on the lap top ventilator 2200.The customer reported the unit was swapped out.The customer reported there was no patient harm associated with the reported event.
 
Additional Manufacturer Narrative
Results of investigation: vyaire medical received the device for evaluation.Technician visually inspected on unit under test) assembly, there was a visible defect, damage (scratched) on the back cover.The device was powered on ventilator maintenance allowing the device to warm up at nominal settings for one hour in servo mode before performance checkout test.With costumer settings in pressure mode and after 45 minutes the device had no issues with pressure rising or pressure delivery high.Disassembled unit by removing all covers to thoroughly inspected internal printed circuit board's, cables, tubing's, and connectors.Checked high- and low-pressure sense lines which were correctly attached and securely seated at both the device and wye ends.Verified the event trace showed 385: high pres 0.Performed: general check out test, the device passed.The reported complaint was confirmed on the event trace but not duplicated.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
LTV 2200 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key14281037
Report Number2021710-2022-15958
Device Sequence Number4859933
Product Code CBK
UDI-Device Identifier10190752139220
UDI-Public(01)10190752139220(11)20200814
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K101643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTV 2200
Device Catalogue Number22690-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2022
Supplement Date Received by Manufacturer05/19/2022
Initial Report FDA Received Date05/04/2022
Supplement Report FDA Received Date06/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown